# SDR UALA2011080103930

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 39,498 hours, 4,819 cycles
- Engine: Pwa PW40903
- System (JASC): 5200 · Doors
- Part: Battery
- Condition: Discharged
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPAS BATTERY CHECK.  EPAS BATTERIES REPLACED.
